# SDR USAA2011060800034

- Difficulty date: May 2, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 57,415 hours, 38,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - LEVEL 2 EXFOLIATION CORROSION ON R-1 DOOR WAY SUPPORT SILL AT BS 326, S17R, WL 232.5.  REPLACED R-1 DOOR WAY SUPPORT SILL IAW B737 SRM 53-10-15-01-3.
